# SDR RRXA991472

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, MAIN LANDING GEAR,  RIGHT MLG, RETRACT PIN BOSS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REBUSHED RIGHT MLG CYL RETRACT PIN BOSS BORE IAW ARR FAA APPROVED DER ENGINEERING SKETCH NR 99-417 AND EMERY WORLWIDE MA NR AI-3210-01:03.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
